# SDR SIMA201118708

- Difficulty date: July 4, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 21,608 hours, 18,653 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 8151136
- Condition: Blown
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4104 THE CREW REPORTED THE NR 1 PACK FAILED AND THEY COULD NOT MAINTAIN CABIN PRESSURE DURING CLIMB TO 14,000 FEET.  THE MASKS WERE DEPLOYED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFOMRED OPERATIONAL CHECK OF PACK NR 1 IAW EMB 140 AMM 21-51-00, THE CHECK WAS GOOD.  COMPLIED WITH PRESSURIZATION AND LEAK CHECK IAW AMM 21-31-00, AND THE CHECK WAS GOOD.  REMOVED AND REPLACED THE BLOWN DUCTS BETWEEN PACK VALVE AND DTCV IAW EMB 140 AMM 21-60-01.  THE OPERATIONAL CHECK AND LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
